# SDR 95ZZZX1665

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22477
- System (JASC): 7603 · Power Lever
- Part: Drum
- Part number: 250676
- Condition: Cable Broken
- Location: Nr 1 Eng Quad
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FLT 201 - DURING TAKEOFF ROLL AT APPROX TAKEOFF KNOTS, NR 1 ENGINE HAD SUDDEN LOSS OF POWER WITH ALL PARAMETERS GOING TO ZERO (EGT, EPR, F/F) CREW REJECTED TAKEOFF AND REVERSED THRUST WAS USED.  AT THIS TIME, NR 2 ENGINE HAD COMPRESSOR STALL.  INSPECTED NR 1 ENGINE AND FOUND QUADRANT DRUM CONTROL CABLE IN PYLON BROKEN AT CABLE LEAD.  REPLACED DRUM.
